American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Helmut Maier and Michael Th. Rassias. Large gaps between consecutive prime numbers containing square-free numbers and perfect powers of prime numbers. Proc. Amer. Math. Soc. 144 (2016) 3347-3354.
Abstract, references, and article information   
View Article: PDF

[2] David J. Platt. Numerical computations concerning the GRH. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Andrew Granville. Primes in intervals of bounded length. Bull. Amer. Math. Soc. 52 (2015) 171-222.
Abstract, references, and article information   
View Article: PDF

[4] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information   
View Article: PDF

[5] Terence Tao. Every odd number greater than $1$ is the sum of at most five primes. Math. Comp. 83 (2014) 997-1038.
Abstract, references, and article information   
View Article: PDF

[6] Alessandro Languasco and Alessandro Zaccagnini. The number of Goldbach representations of an integer. Proc. Amer. Math. Soc. 140 (2012) 795-804. MR 2869064.
Abstract, references, and article information   
View Article: PDF

[7] Paulo Ribenboim. A remark on Polignac's conjecture. Proc. Amer. Math. Soc. 137 (2009) 2865-2868. MR 2506443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Guangshi Lü and Haiwei Sun. Integers represented as the sum of one prime, two squares of primes and powers of $2$. Proc. Amer. Math. Soc. 137 (2009) 1185-1191. MR 2465639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Florian Luca and Pantelimon Stanica. Fibonacci numbers that are not sums of two prime powers. Proc. Amer. Math. Soc. 133 (2005) 1887-1890. MR 2099413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kwok-Kwong Stephen Choi and Jianya Liu. Small prime solutions of quadratic equations II. Proc. Amer. Math. Soc. 133 (2005) 945-951. MR 2117193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jörg Richstein. Verifying the Goldbach conjecture up to $4\cdot 10^{14}$. Math. Comp. 70 (2001) 1745-1749. MR 1836932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zhi-Wei Sun. On integers not of the form $\pm p^a\pm q^b$ . Proc. Amer. Math. Soc. 128 (2000) 997-1002. MR 1695111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yannick Saouter. Checking the odd Goldbach conjecture up to $10^{20}$ . Math. Comp. 67 (1998) 863-866. MR 1451327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J.-M. Deshouillers, G. Effinger, H. te Riele and D. Zinoviev. A complete Vinogradov 3-primes theorem under the Riemann hypothesis. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 99-104. MR 1469323.
Abstract, references, and article information   
View Article: PDF

[16] J. B. Friedlander and D. A. Goldston. Sums of Three or More Primes . Trans. Amer. Math. Soc. 349 (1997) 287-310. MR 1357393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Matti K. Sinisalo. Checking the Goldbach conjecture up to $4\cdot 10\sp {11}$ . Math. Comp. 61 (1993) 931-934. MR 1185250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jean-Marc Deshouillers, Andrew Granville, Władysław Narkiewicz and Carl Pomerance. An upper bound in Goldbach's problem . Math. Comp. 61 (1993) 209-213. MR 1202609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gove W. Effinger and David R. Hayes. A complete solution to the polynomial 3-primes problem. Bull. Amer. Math. Soc. 24 (1991) 363-369. MR 1069987.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia